# SDR VJ9800609

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 213.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 213.5L, L16-17, .023 X 1/2 DX=22, OUT OF LIMIT PER SRM 53-04, FIG 38, SHEET 10.  COLD WORKED DENTS, VERIFIED NO CRACKS BY HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-04, FIG 38 AND 51-10-2.
